# SDR SWAA2021051340623

- Difficulty date: January 6, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Broken
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LOWER TRAILING EDGE CAVITY HAS NUTPLATE BROKEN OFF AT RSS 273; O/B OF AFT PYLON FAIRING. / REMOVED AND REPLACED L/H LOWER TRAILING EDGE CAVITY WIGGLE PLATE AT RSS 273 O/B OF AFT PYLON FAIRING I.A.W SRM 51-40-02-0G-0 AND DRAWING # 115A2001. AND 115A2714. WIGGLE PLATE P/N. 115A2781-9.
